# SDR R61A 201811041112

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17083184003
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD PAX DOOR ARM AFT SKIN HAS GOUGE IN PREVIOUS REPAIR DOUBLER OUTLINED IN ETD 2016-170-087012. REMOVED DAMAGED DOUBLER ON FWD PAX DOOR ARM AFT SKIN AND INSTALLED NEW DOUBLER IN ACCORDANCE WITH ETD2016-170-087012.
